Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 17, 2014, 6:57 AM CDT for Collin County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2014, 6:57 AM CDT (11:57 UTC)
- Expired
- Aug 17, 2014, 9:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 105 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 12.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697 WGUS54 KFWD 171157 FFWFWD TXC085-171400- /O.NEW.KFWD.FF.W.0045.140817T1157Z-140817T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 657 AM CDT SUN AUG 17 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... COLLIN COUNTY IN NORTH CENTRAL TEXAS * UNTIL 900 AM CDT * AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAINFALL NEAR MCKINNEY...MOVING EAST AT 10 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 900 AM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...LUCAS...WYLIE...LOWRY CROSSING...PRINCETON AND FARMERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE DITCHES...STORM DRAINS...OR FLOODED STREAMS. && LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669 $$ 82/JLD
2 follow-up statements
519 WGUS74 KFWD 171223 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 723 AM CDT SUN AUG 17 2014 TXC085-171400- /O.CON.KFWD.FF.W.0045.000000T0000Z-140817T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLLIN TX- 723 AM CDT SUN AUG 17 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR COLLIN COUNTY... AT 721 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES SOUTH OF PRINCETON...MOVING EAST AT 15 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 900 AM CDT. FRANKLIN CREEK IN THE MCKINNEY AREA MAY BE OVERFLOWING ITS BANKS AND FLOODING THE SURROUNDING AREA...BUT THE HEAVY RAIN IS ENDING IN THAT AREA FOR NOW. SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE FARMERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY. FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE. && LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669 $$ 82/JLD
606 WGUS74 KFWD 171402 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 902 AM CDT SUN AUG 17 2014 TXC085-171412- /O.EXP.KFWD.FF.W.0045.000000T0000Z-140817T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLLIN TX- 902 AM CDT SUN AUG 17 2014 ...THE FLASH FLOOD WARNING FOR COLLIN COUNTY EXPIRED AT 900 AM CDT... THE HEAVIEST OF THE RAINFALL HAS DIMINISHED ACROSS COLLIN COUNTY BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH EARLY AFTERNOON. SOME LIGHT RAINFALL IS STILL OCCURRING ACROSS THE AREA. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3335 9629 3298 9630 3299 9676 3333 9669 $$ DUNN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 6:42 AM CDT, 15 minutes earlier.
Area forecast discussion, Aug 17, 6:42 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 642 AM CDT SUN AUG 17 2014 .AVIATION... /12Z TAFS/ CONCERNS...THUNDER AT THE AIRPORTS THE NEXT 24 HOURS. THE CONVECTIVE TRENDS OVER THE NEXT 24 HOURS IS QUITE A CHALLENGE AND DEPENDS ON SEVERAL SMALL SCALE AND LARGER SCALE FEATURES. THUNDERSTORMS ARE CURRENTLY MOVING THROUGH THE METROPLEX WITH SCATTERED SHOWERS STARTING TO DEVELOP NORTH AND WEST OF THE KACT AIRPORT. HIGH MOISTURE CONTENT IN THE ATMOSPHERE THIS MORNING IS ALLOWING FOR THE SHOWERS AND STORMS TO PRODUCE HIGH RAINFALL RATES RESULTING IN PERIODS OF HEAVY RAIN AND REDUCED VISIBILITIES. SHORT TERM MODELS INDICATE THERE COULD BE A SHORT BREAK IN THE SHOWERS AND STORMS THIS MORNING...BUT THERE ALSO MAY CONTINUE TO BE ISOLATED ACTIVITY THROUGH THE MORNING AS LARGE SCALE LIFT FROM AN APPROACHING SHORTWAVE SPREADS OVER THE REGION. WILL CONTINUE WITH A VCTS MENTION IN THE METROPLEX AND A VCSH MENTION THROUGH THE MORNING HOURS. BETTER CHANCES FOR RAIN/STORMS ARE EXPECTED AGAIN THIS AFTERNOON AND WILL CARRY VCTS INTO THE AFTERNOON HOURS FOR ALL THE TAF SITES. WILL ALSO TEMPO FOR THUNDER FOR MUCH OF THE AFTERNOON AND EARLY EVENING HOURS. ANY THUNDERSTORMS THIS AFTERNOON OR EVENING COULD PRODUCE STRONG WINDS OR DAMAGING DOWNBURSTS AND THE TEMPOS MAY HAVE TO BE UPDATED TO REFLECT THIS. RAIN CHANCES OVERNIGHT WILL SHIFT TO AREAS SOUTH OF INTERSTATE 20 AND WILL CONTINUE WITH A VCSH MENTION OVERNIGHT AT KACT BUT REMOVE THE PRECIPITATION FROM THE METROPLEX TAF SITES. IT IS POSSIBLE THUNDERSTORMS MAY OCCUR OVERNIGHT AROUND KACT BUT THEY SHOULD BE MORE ISOLATED IN NATURE. 82/JLD && .PREV DISCUSSION... /ISSUED 346 AM CDT SUN AUG 17 2014/ MORE CHALLENGES LIE AHEAD TODAY INTO MONDAY AS NORTH TEXAS REMAINS UNDERNEATH WEAK DIFFLUENT MID LEVEL FLOW ALOFT. THERE ARE MANY FEATURES ALOFT TO NOTE. AN UPPER HIGH CONTINUED TO BE CENTERED OVER ARIZONA WHILE A STRONG SHORTWAVE WAS MOVING SOUTHEAST OVER THE MID MISSISSIPPI VALLEY. A VORTICITY AXIS TRAILED SOUTHWEST FROM THIS DISTURBANCE INTO OKLAHOMA AND THE TEXAS PANHANDLE. IN ADDITION...A TUTT LOW REMAINED OVER THE WESTERN GULF OF MEXICO. MEANWHILE...THE ENVIRONMENT REMAINS VERY MOIST WITH PWATS EXPECTED TO BE BETWEEN 1.8 AND 2.2 INCHES THROUGH MONDAY. AT THE SURFACE THERE WAS A WEAK LOW NEAR THROCKMORTON WITH AN OUTFLOW BOUNDARY SLIDING SOUTHEAST ACROSS OUR WESTERN COUNTIES. ALSO...A MESOSCALE VORTEX /MCV/ WAS NOTED ON REGIONAL RADARS TRACKING EAST ACROSS THE RED RIVER VALLEY EARLY THIS MORNING. HOW EACH OF THESE FEATURES AFFECTS THE FORECAST THROUGH TONIGHT IS UNCERTAIN...BUT WE CERTAINLY HAVE TO ACCOUNT FOR ALL OF THEM. PER CURRENT WEATHER TRENDS...IT APPEARS THE HRRR/RAP AND WRF EAST MODELS HAVE THE BEST HANDLE ON THINGS WITH THE TX TECH WRF A PLAUSIBLE SECONDARY OPTION. THE CONVECTIVELY-INDUCED MCV ALONG THE RED RIVER VALLEY WILL BE THE MAIN FOCUS THIS MORNING AND WILL CARRY LIKELY RAIN CHANCES FROM DFW NORTHEAST TOWARD PARIS. THIS AFTERNOON WILL BE MORE CHALLENGING REGARDING HOW THINGS PLAY OUT. DAYTIME HEATING...OUTFLOW BOUNDARIES...SUBSIDENCE BEHIND THE MORNING MCV AND THE VORTICITY AXIS ALL COULD PLAY ROLES ON CONVECTIVE EVOLUTION. WE HAVE PLACED HIGHEST RAIN CHANCES ALONG AND JUST SOUTH OF I-20 FOR THIS AFTERNOON AS THE OUTFLOW BOUNDARY STALLS. SUBSIDENCE BEHIND THE MORNING MCV SHOULD BE MORE NEGLIGIBLE ACROSS THESE AREAS AS WELL. ACQUIRED POPS WERE LOWERED INTO THE CHANCE CATEGORY DUE TO THE AFOREMENTIONED UNCERTAINTY. CURRENT THINKING IS THE OUTFLOW BOUNDARY SETS UP THIS AFTERNOON JUST SOUTH OF I-20. SHOWERS AND STORMS THAT DEVELOP WILL BE SLOW MOVERS WITH ONLY WEAK WEST-NORTHWEST FLOW ALOFT. LOCALIZED VERY HEAVY RAINFALL AND FLOODING IS HIGHLY POSSIBLE DUE TO THE VERY MOIST ATMOSPHERE IN PLACE. THE BULK OF THE RICHER MOISTURE WILL BE ELEVATED...THOUGH LOW LEVELS ARE SLIGHTLY MORE MOIST TODAY VERSUS YESTERDAY. ENOUGH DRY AIR ALOFT WILL EXIST FOR PRECIPITATION LOADING AND LOCALIZED DOWNBURST WINDS ONCE AGAIN WITH STRONGER STORMS. WE WILL FOCUS BEST RAIN CHANCES SOUTH OF I-20 TONIGHT INTO MONDAY AS THE VORT AXIS PROGRESSES THROUGH THE AREA AND WHERE SURFACE BOUNDARIES ARE LIKELY TO SET UP. LOCALLY HEAVY RAINFALL AND FLOODING WILL CONTINUE TO BE A CONCERN. AT THIS TIME...HEAVIER RAINS ARE NOT EXPECTED TO BE WIDESPREAD AND WE DO NOT ANTICIPATE ISSUING ANY FLOOD OR FLASH FLOOD WATCHES. SUBSIDENCE BEGINS TAKING HOLD LATER MONDAY NIGHT INTO TUESDAY...AS THE VORT AXIS SLIDES OVER AND EVENTUALLY EXITS THE AREA. ENOUGH RESIDUAL MOISTURE WILL RESIDE FOR ISOLATED AFTERNOON/EVENING STORMS ON TUESDAY AND HAVE LET THAT RIDE IN THE FORECAST. BY WEDNESDAY...THE UPPER HIGH SLIDES EAST IN RESPONSE TO AN UPPER LEVEL TROUGH DEEPENING OVER THE FAR WESTERN U.S. THE UPPER HIGH WILL STRENGTHEN AND ANCHOR OVER THE SOUTHEAST U.S FOR THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. NORTH TEXAS WILL BE UNDERNEATH THE WESTERN SIDE OF THE UPPER HIGH. HIGH TEMPERATURES WILL HEAT UP AND REACH THE CENTURY MARK ONCE AGAIN ACROSS PARTS OF THE AREA. THE UPPER HIGH APPEARS STRONGER OVER OUR AREA VERSUS YESTERDAY/S MODEL RUNS WHICH MEANS SUBSIDENCE WILL BE STRONGER AS WELL. HAVE LEFT THE ENTIRE CWA RAIN FREE THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 94 77 99 78 100 / 50 20 20 10 10 WACO, TX 95 75 99 76 99 / 40 40 30 10 10 PARIS, TX 91 72 96 73 96 / 70 20 10 10 10 DENTON, TX 96 75 99 75 100 / 40 20 10 10 10 MCKINNEY, TX 95 74 98 74 99 / 60 20 10 10 10 DALLAS, TX 95 78 99 79 99 / 60 20 20 10 10 TERRELL, TX 93 75 98 75 99 / 60 20 30 10 10 CORSICANA, TX 95 75 97 75 98 / 40 40 30 10 10 TEMPLE, TX 96 75 98 74 99 / 40 40 20 10 10 MINERAL WELLS, TX 95 73 99 73 101 / 30 20 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/05
Hazardous weather outlook, Aug 17, 3:39 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT SUN AUG 17 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 339 AM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY THROUGH TONIGHT. THE BEST RAIN CHANCES WILL BE SOUTHEAST OF A LINE FROM EASTLAND TO FORT WORTH TO BONHAM. LIGHTNING...PERIODS OF HEAVY RAINFALL AND STRONG WINDS WILL BE THE MAIN HAZARDS BUT SOME THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING HOURS WILL BE CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS. IN ADDITION...STRONG OUTFLOW WINDS WILL POSE A THREAT TO THOSE INVOLVED IN OUTDOOR RECREATION ACTIVITIES...ESPECIALLY ON AREA LAKES. AREAS THAT RECEIVE HEAVY RAINFALL COULD EXPERIENCE LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW THUNDERSTORM CHANCES WILL CONTINUE ALONG AND SOUTH OF INTERSTATE 20 ON MONDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON. ISOLATED SEVERE DOWNBURST WINDS...PERIODS OF HEAVY RAINFALL AND FREQUENT LIGHTNING WILL REMAIN THE PRIMARY HAZARDS...ESPECIALLY DURING THE AFTERNOON AND EVENING PERIODS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. 82/JLD
In the hours before
Special weather statement, Aug 17, 5:53 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 AM CDT SUN AUG 17 2014 TXZ104-171130- COLLIN TX- 553 AM CDT SUN AUG 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL COLLIN COUNTY AT 553 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE LUCAS...MURPHY...PARKER AND WYLIE. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. THE HEAVY RAIN MAY RESULT IN THE FLOODING OF LOW LYING AREAS...CREEKS...AND DITCHES. LAT...LON 3318 9657 3302 9638 3298 9658 3305 9667 TIME...MOT...LOC 1053Z 232DEG 4KT 3305 9658 82/JLD
Special weather statement, Aug 17, 6:09 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 AM CDT SUN AUG 17 2014
TXZ104-171145-
COLLIN TX-
609 AM CDT SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COLLIN COUNTY
AT 609 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MCKINNEY...MOVING NORTHEAST
AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...LOWRY CROSSING...MCKINNEY AND PROSPER.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3340 9653 3339 9652 3320 9648 3308 9672
3323 9681 3341 9683 3340 9656
TIME...MOT...LOC 1109Z 238DEG 15KT 3326 9672
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 2 hr |
| Aug 17, 5:08 AM CDT | Areal Flood Advisory | FWD | Denton, Wise | 97 min |
| Aug 17, 5:53 AM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Aug 17, 6:09 AM CDT | Special Weather Statement | FWD | Collin | 36 min |
| Aug 17, 6:25 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 36 min |
| Aug 17, 6:50 AM CDT | Areal Flood Advisory | FWD | Collin | 55 min |
| Aug 17, 7:16 AM CDT | Special Weather Statement | FWD | Dallas | 59 min |
| Aug 17, 8:54 AM CDT | Areal Flood Advisory | FWD | Denton | 2 hr |
| Aug 17, 9:01 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Aug 17, 9:13 AM CDT | Flash Flood Warning | FWD | Dallas, Denton | 2 hr |
| Aug 17, 9:30 AM CDT | Flash Flood Warning | FWD | Ellis | 2 hr |
| Aug 17, 10:23 AM CDT | Areal Flood Advisory | FWD | Johnson, Tarrant | 82 min |
| Aug 17, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 57 min |
| Aug 17, 2:52 PM CDT | Areal Flood Advisory | FWD | McLennan | 83 min |
| Aug 17, 4:51 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, Lampasas | 114 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.